ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об одном классе систем дифференциальных уравнений с частными производными

Акопян, А. А. and Саакян, А. А. (1989) Об одном классе систем дифференциальных уравнений с частными производными. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 24 (1). pp. 93-98. ISSN 00002-3043

[img]
Preview
PDF
Download (729Kb) | Preview
    Item Type: Article
    Additional Information: Մասնակի ածանցյալներով դիֆերենցիալ հավասարումների դասի մասին։ On a class of systems of partial differential equations.
    Uncontrolled Keywords: Հակոբյան Հ. Ա., Սահակյան Ա. Ա., Hakopian H. A., Sahakian A. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 26 Nov 2012 17:35
    Last Modified: 29 Jan 2013 14:52
    URI: http://mathematics.asj-oa.am/id/eprint/1168

    Actions (login required)

    View Item